# SDR COEA2016011010801

- Difficulty date: January 10, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: S57114281201
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT NACELLE INBD SKATE ANGLE AT TE, HAS LEVEL 2 CORROSION.  REPAIR IAW BLEND SRM 571540-300-801-A01.
